# SDR REXA2024103001225

- Difficulty date: September 16, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R INTERCOSTAL IS CORRODED BETWEEN FS 865 AND FS 881.   REMOVED STGR 21R INTERCOSTALS (P/N SH690-37121-1) IAW CRJ900 SRM 51-42-06-001-001-A01,  LOCATED AND DRILLED NEW SERVICEABLE STGR 21R INTERCOSTAL (P/N SH690 37121-1S) IAW CRJ900 51-40-11-001-001-A01, INSTALLED NEW SERVICEABLE INTERCOSTAL STGR 21R FS 865-881 (P/N SH690 37121-1S) IAW CRJ900 SRM 51-42-06-001-001-A01.
